RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1991, Volume 36, Issue 1, Pages 143–149 (Mi tvp2568)  

Short Communications

Local asymptotic normality in problems of nonparametric estimation of functions, and lower bounds for quadratic risks

G. K. Golubev


Full text: PDF file (539 kB)

English version:
Theory of Probability and its Applications, 1991, 36:1, 152–157

Bibliographic databases:

Received: 18.07.1988

Citation: G. K. Golubev, “Local asymptotic normality in problems of nonparametric estimation of functions, and lower bounds for quadratic risks”, Teor. Veroyatnost. i Primenen., 36:1 (1991), 143–149; Theory Probab. Appl., 36:1 (1991), 152–157

Citation in format AMSBIB
\Bibitem{Gol91}
\by G.~K.~Golubev
\paper Local asymptotic normality in problems of nonparametric estimation of functions, and lower bounds for quadratic risks
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 1
\pages 143--149
\mathnet{http://mi.mathnet.ru/tvp2568}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1109023}
\zmath{https://zbmath.org/?q=an:0738.62043}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 1
\pages 152--157
\crossref{https://doi.org/10.1137/1136014}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HP91600014}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2568
  • http://mi.mathnet.ru/eng/tvp/v36/i1/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:166
    Full text:78

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021